It has been about 2 days now and I have only had very mild headaches and lower abdominal pain, but those have since last night stopped. This morning however i learned that I am having a long, clear, sticky discharge, along with having to pee all of the time and period like cramps. I called the plan b one step hotline and asked her what she thought. She told me that the headaches and a little bit of lower abdominal pain is a side effect of the pill, but not the discharge. What I got on here for is, has anyone ever had the same thing happen to them after they took plan b? Or what advice do you have?
The discharge can be from the Plan B. I've had it every time I've used it! The hormone in the Plan B increases/thickens the amount of vaginal discharge you have.
Do you know where in your cycle you were when the accident happened? Do you know the date you started your last period?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2014 • 2 answers
Posted 11 Oct 2015 • 1 answer
Posted 2 Nov 2015 • 2 answers
Posted 6 Nov 2016 • 1 answer
Plan B One-Step - Hello so I had protected sex Saturday (the condom never broke, in fact he changed?
Posted 27 Oct 2017 • 1 answer